MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/28/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: plc121400/ 21543866 udi (b)(4), plc141200/ 22325548 udi (b)(4), pll161407/ 21435624 udi (b)(4), plc121200/ 21057359 udi (b)(4), and plc141400/ 22511899 udi (b)(4).
 
Event or Problem Description
On (b)(6) 2020, the patient was implanted with a gore® excluder® aaa endoprostheses to treat a ruptured abdominal aortic aneurysm.It was reported there was an unresolved proximal type i endoleak.The physician chose to explant the gore® excluder® aaa endoprostheses and convert to open repair.The patient tolerated the procedure.Reportedly, during procedure, there was a time when chest compressions were performed.The patient had previous heart stents implanted.Later that day on (b)(6) 2020, the patient expired.The cause of death is unknown.
 
Additional Manufacturer Narrative
Addition: the review of the manufacturing paperwork verified that this lot met all pre-release specifications.Addition: according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), the following warning among others: adverse events that may occur and/or require intervention include but are not limited to: endoleak and death.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11217689
Report Number3007284313-2021-01233
Device Sequence Number17148322
Product Code MIH
UDI-Device Identifier00733132622542
UDI-Public00733132622542
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2023
Device Model NumberRLT281416
Device Catalogue NumberRLT281416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date05/25/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization;
Patient Age64 YR
Patient Weight113